Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Twisted loop transgression and higher Jandl gerbes over finite groupoids

Behrang Noohi and Matthew B Young

Algebraic & Geometric Topology 22 (2022) 1663–1712

Given a double cover π: 𝒢𝒢^ of finite groupoids, we explicitly construct cochain-level twisted loop transgression maps, τπ and τπref , thereby associating to a Jandl n–gerbe λ^ on 𝒢^ a Jandl (n1)–gerbe τπ(λ^) on the quotient loop groupoid of 𝒢 and an ordinary (n1)–gerbe τπref (λ^) on the unoriented quotient loop groupoid of 𝒢. For n = 1,2, we prove that the character theory (resp. centre) of the category of Real λ^–twisted n–vector bundles over 𝒢^ admits a natural interpretation in terms of flat sections of the (n1)–vector bundle associated to τπref (λ^) (resp. the Real (n1)–vector bundle associated to τπ(λ^)). We relate our results to Real versions of twisted Drinfeld doubles of finite groups and fusion categories and to discrete torsion in orientifold string theory and M–theory.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

groupoids, twisted equivariant $KR$–theory, Real representation theory
Mathematical Subject Classification 2010
Primary: 57R56
Secondary: 19L50, 20C30
Received: 1 December 2019
Revised: 9 March 2021
Accepted: 3 May 2021
Published: 10 October 2022
Behrang Noohi
School of Mathematical Sciences
Queen Mary University of London
United Kingdom
Matthew B Young
Department of Mathematics and Statistics
Utah State University
Logan, UT
United States